# SDR CALA2013120293340

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 65,459 hours, 24,615 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079017
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LG WOULD NOT EXTEND NORMALLY, HAD TO EXTEND MANUALLY.  REPLACED SELECTOR VLV IAW AMM 32-31-12-400-001-A & SAFETY VLV IAW 32-31-17.  ACCOMPLISHED FUNCTIONAL CHECK OF NORMAL EXTENSION & RETRACTION OF LG SYS IAW AMM32-31-00-720-002.
